Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 8, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Jul 21, 2013, 1:24 PM PDT for San Diego County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2013, 1:24 PM PDT (20:24 UTC)
- Expired
- Jul 21, 2013, 4:15 PM PDT
- In force
- 3 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
County San Diego County, CA
The radar
The San Diego radar (KNKX), 68 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1271 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
783 WGUS56 KSGX 212024 FFWSGX CAC073-212315- /O.NEW.KSGX.FF.W.0008.130721T2024Z-130721T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 124 PM PDT SUN JUL 21 2013 THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA... THIS INCLUDES THE CITY OF BORREGO SPRINGS... * UNTIL 415 PM PDT * AT 120 PM PDT...RADAR INDICATED HEAVY RAINS FROM THUNDERSTORMS EXTENDING FROM 5 MILES SOUTH OF JULIAN SOUTH THROUGH PINE VALLEY TO 5 MILES WEST OF CAMPO. THIS INCLUDES THE CHARIOT FIRE BURN AREA. * THE STORMS ARE CAPABLE OF PRODUCING FLASH FLOODING AND DEBRIS FLOWS IN THE BURN AREA OF THE CHARIOT FIRE NEAR MOUNT LAGUNA. ALSO...AREAS NEAR PINE VALLEY NEAR INTERSTATE 8...AND ALONG HIGHWAY 94 WEST OF CAMPO...WILL BE PRONE TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. && LAT...LON 3342 11661 3342 11630 3314 11631 3315 11656 $$ MAXWELL
1 follow-up statement
967 WGUS76 KSGX 212048 FFSSGX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN DIEGO CA 148 PM PDT SUN JUL 21 2013 CAC073-212315- /O.CON.KSGX.FF.W.0008.000000T0000Z-130721T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN DIEGO CA- 148 PM PDT SUN JUL 21 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM PDT FOR NORTH CENTRAL SAN DIEGO COUNTY... AT 145 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAINS PRODUCING FLASH FLOODING OVER THE WARNED AREA. THESE THUNDERSTORMS WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS PORTIONS OF NORTHEASTERN SAN DIEGO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WATERSHEDS BURNED IN 2012 BY THE STEWART FIRE...WILSON FIRE... VALLECITO LIGHTNING COMPLEX OR EAGLE FIRE BURN IN 2011...IN SAN DIEGO COUNTY...ARE PARTICULARLY SUSCEPTIBLE TO FLASH FLOODS AND DEBRIS FLOWS FROM THIS RAINSTORM. LOCATIONS ALONG DRAINAGES WITHIN OR BELOW ANY OF THE BURNED BASINS MAY BE IMPACTED BY FLASH FLOODS AND DEBRIS FLOWS. RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3342 11661 3342 11630 3314 11631 3315 11656 $$ JT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 9:22 AM PDT, 4 hours 2 minutes earlier.
Area forecast discussion, Jul 21, 9:22 AM PDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
922 AM PDT SUN JUL 21 2013
.SYNOPSIS...
MONSOONAL AIR MASS WILL REMAIN IN PLACE ACROSS SOUTHERN CALIFORNIA
THROUGH MONDAY WITH SCATTERED THUNDERSTORMS...MAINLY OVER THE
MOUNTAINS...DESERTS...AND INLAND VALLEYS WITH LOCALLY HEAVY RAINFALL
AND GUSTY WINDS POSSIBLE. SHOWERS WITH A CHANCE OF THUNDERSTORMS
WILL CROSS INTO COASTAL AREAS AT TIMES. DRYING WILL BEGIN TUESDAY
WITH SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS FOR THE
MOUNTAINS AND DESERTS. WARMING AND DRIER FOR WEDNESDAY AND THURSDAY.
TOWARD THE END OF THE WEEK INTO NEXT WEEKEND...MONSOONAL MOISTURE
COULD RETURN WITH A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS IN
THE MOUNTAINS AND DESERTS.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
HEAVY RAINFALL FROM EARLY THIS MORNING HAS DIMINISHED...ALTHOUGH
SOME SCATTERED LIGHT SHOWERS ARE SHOWING UP ON RADAR OVER THE HIGH
DESERTS AND PORTIONS OF SAN DIEGO COUNTY. THERE IS ALSO A NEW
HEAVIER CELL JUST WEST OF MECCA WHICH WE WILL NEED TO KEEP AN EYE ON.
CLOUDY SKIES ARE EXPECTED TO CONTINUE TODAY...WHICH WILL LIKELY
INHIBIT SURFACE HEATING DESTABILIZATION. HOWEVER...A CONVECTIVE
COMPLEX MOVING INTO IMPERIAL COUNTY SHOULD MAKE ITS WAY INTO THE CWA
BY THIS AFTERNOON...ESPECIALLY FOR SAN DIEGO AND RIVERSIDE COUNTIES.
ALSO...NAM AND GFS SHOW PRECIPITABLE WATER INCREASING TO ALMOST 2.1
INCHES...WHICH IS EXTREMELY MOIST. THUS...HAVE BUMPED UP POPS AND
QPF FOR THIS AFTERNOON AND EARLY EVENING.
ALSO THINK THAT THERE MAY BE SOME NOCTURNAL CONVECTION AGAIN
TONIGHT...AS THE UPPER LOW MOVES OVER OUR AREA. MAY NEED TO INCREASE
POPS AND ADD SLIGHT CHANCE OF THUNDERSTORMS TO THE FORECAST FOR THE
OVERNIGHT PERIOD.
WITH MOST OF THE UPPER LEVEL MOISTURE CLEARING OUT BY TOMORROW
MORNING...LEAVING MOSTLY CLEAR SKIES...EXPECT MUCH BETTER SURFACE
HEATING TOMORROW. THAT...IN ADDITION TO PRECIPITABLE WATER ABOVE 1.5
INCHES...SHOULD PRODUCE THUNDERSTORMS AND HEAVY SHOWERS OVER THE
MOUNTAINS AND DESERTS. MAY NEED TO EXTEND THE FLASH FLOOD WATCH
THROUGH EARLY MONDAY EVENING.
THE REST OF THE FORECAST LOOKS ON TRACK. THE PREVIOUS DISCUSSION
FOLLOWS.
.PREVIOUS DISCUSSION...
ACTIVE OVERNIGHT PERIOD WITH CONVECTIVE COMPLEX OVER SAN BERNARDINO
COUNTY NOW SAGGING SOUTHWARD INTO RIVERSIDE COUNTY WITH
THUNDERSTORMS WITH HEAVY RAINFALL MOVING ACROSS THE MOUNTAIN BURN
AREA. GIVEN THAT PRECIPITABLE WATER VALUES HAVE INCREASED TO AROUND
1.9 INCHES...THE FLASH FLOOD WATCH THROUGH THIS EVENING HAS BEEN
EXPANDED TO COVER ALL OF THE MOUNTAINS AND DESERTS...NOT JUST RECENT
BURN AREAS. FOLLOWING THE MORNING CONVECTION...THUNDERSTORMS WILL BE
POSSIBLE OVER THE MOUNTAINS THIS AFTERNOON WHERE BREAKS IN THE CLOUD
COVER OCCUR. GIVEN THE AIR MASS IN PLACE...ANY THUNDERSTORMS THAT DO
DEVELOP COULD PRODUCE HEAVY RAINFALL WITH THE POTENTIAL FOR FLASH
FLOODING.
SLOW DRYING ON MONDAY WILL REDUCE THE HIGHER LEVEL MOISTURE WITH
RESULTING GREATER SURFACE HEATING AND GREATER POTENTIAL FOR MORE
WIDESPREAD COVERAGE OF THUNDERSTORMS OVER THE MOUNTAINS AND DESERTS
MONDAY AFTERNOON AND EVENING. CONTINUED DRYING FOR TUESDAY WITH
SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS FOR THE
MOUNTAINS AND DESERTS.
WARMER AND DRIER FOR WEDNESDAY AND THURSDAY...THEN A RETURN OF
MONSOONAL MOISTURE IS POSSIBLE FOR FRIDAY THROUGH NEXT WEEKEND WITH
A CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS FOR THE
MOUNTAINS AND DESERTS.
THE MARINE LAYER WILL CONTINUE TO KEEP COASTAL AREAS COOLER WITH
AREAS OF NIGHT AND MORNING LOW CLOUDS AND FOG.
&&
.AVIATION...
211500Z...COAST/VALLEYS...PATCHY STRATUS CLOUDS...WITH BASES
1100-1500 FT MSL AND TOPS A COUPLE HUNDRED FEET HIGHER ARE EXPECTED
TO ERODE TO THE COAST BETWEEN 21/1700Z-2000Z THIS MORNING. BEACHES
TO A FEW MILES INLAND WILL REMAIN SCT/BKN FOR THE REMAINDER OF THE
AFTERNOON. OTHERWISE...SCT-BKN CLOUDS AOA 6000 FT MSL AND A CHANCE
OF SHOWERS AND THUNDERSTORMS THROUGH LATE THIS EVENING. VIS MAY DROP
TO 3-5 SM...POSSIBLY LOWER IN SOME OF THE HEAVIER SHOWERS. SKIES
WILL BECOME BKN/OVC AS LOW CLOUDS WILL MOVE INLAND AGAIN THIS
EVENING AFT 22/0000Z. BASES AND TOPS SIMILAR TO THIS MORNING.
MTNS/DESERTS...SCT-BKN CLOUDS AOA 6000 FT MSL. A CHANCE OF SHOWERS
AND THUNDERSTORMS THROUGH TONIGHT...WITH THE BEST CHANCES OVER
THE MTN RIDGES THIS AFTERNOON. BASES WILL BE NEAR 6000-10000 FT WITH
TOPS TO 40000 FT. VSBY WILL BE REDUCED TO 3-5 SM...POSSIBLY LOWER IN
THE HEAVIER RAIN SHOWERS. SMOKE WILL LOCALLY REDUCE VSBY IN AREAS
DOWNWIND OF THE MOUNTAIN FIRE.
&&
.MARINE...
A 3-4 FT/15-16 SEC PERIOD SWELL FROM THE SSW WILL CONTINUE ELEVATED
SURF AND STRONG RIP CURRENTS ALONG SOUTH AND SOUTHWEST FACING
BEACHES THROUGH THIS EVENING WITH LOCAL SURF SETS AROUND 6 FEET
POSSIBLE...MAINLY IN ORANGE COUNTY. HIGH TIDES WILL BE ABOVE 7 FEET
TODAY AND MONDAY. THE COMBINATION OF ELEVATED SURF AND HIGH TIDES
MAY PRODUCE MINOR COASTAL FLOODING ALONG VULNERABLE LOW-LYING AREAS.
A BEACH HAZARDS STATEMENT CONTINUES THROUGH THIS EVENING. SURF AND
SWELL WILL SLOWLY DIMINISH THROUGH THE MIDDLE OF NEXT WEEK.
&&
.FIRE WEATHER...
HUMID AIR WILL CONTINUE ACROSS SOUTHERN CALIFORNIA THROUGH MONDAY.
SCATTERED THUNDERSTORMS WITH WETTING RAINS WILL CONTINUE THROUGH
THIS EVENING...MAINLY OVER THE MOUNTAINS...DESERTS...AND INLAND
VALLEYS. SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE IN THE LATE NIGHT
HOURS AS WELL. MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL ARE
POSSIBLE OVER THE MOUNTAINS AND DESERTS MONDAY AFTERNOON AND EVENING
DUE TO BETTER DESTABILIZATION FROM SURFACE HEATING.
THEN...CONDITIONS WILL DRY AND WARM TUESDAY THROUGH THE REST OF THE
WORK WEEK.
&&
.HYDROLOGY...
FLASH FLOOD GUIDANCE THRESHOLDS FOR THE NEW BURN AREAS ARE 0.3
INCHES OF RAINFALL IN 30 MINUTES...WHICH WILL BE POSSIBLE WITH
HEAVIER SHOWERS OR THUNDERSTORMS THROUGH THIS EVENING. A FLASH FLOOD
WATCH MAY ALSO BE NEEDED AGAIN FOR MONDAY. SOME URBAN AND SMALL
STREAM FLOODING MAY BE POSSIBLE ELSEWHERE AS WELL.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE APPLE AND
LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
MOUNTAINS... SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.
BEACH HAZARDS STATEMENT THROUGH THIS EVENING FOR THE BEACHES IN
THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY COASTAL
AREAS.
PZ...NONE.
&&
PUBLIC/FIRE WEATHER/HYDROLOGY...HARRISON
AVIATION/MARINE...JT
PREVIOUS DISCUSSION...17Hazardous weather outlook, Jul 21, 7:43 AM PDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 743 AM PDT SUN JUL 21 2013 CAZ055-056-058-060>062-221400- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 743 AM PDT SUN JUL 21 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT...WITH THE POTENTIAL FOR SOME HEAVY SHOWERS AND THUNDERSTORMS TO PRODUCE FLASH FLOODING. HEAVY RAINFALL OVER RECENT BURN AREAS...INCLUDING THE ON-GOING MOUNTAIN FIRE...MAY PRODUCE DEBRIS FLOWS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MONDAY AFTERNOON...WITH THE POTENTIAL FOR SOME HEAVY SHOWERS AND THUNDERSTORMS TO PRODUCE FLASH FLOODING. HEAVY RAINFALL OVER RECENT BURN AREAS...INCLUDING THE ON-GOING MOUNTAIN FIRE...MAY PRODUCE DEBRIS FLOWS. THERE IS ALSO A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ON TUESDAY AFTERNOON...WITH THE FLASH FLOODING THREAT LESS SIGNIFICANT. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT. CAZ048-050-057-221400- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 743 AM PDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SLIGHT CHANCE OF THUNDERSTORMS AND SHOWERS THROUGH TONIGHT. ISOLATED FLASH FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SLIGHT CHANCE OF THUNDERSTORMS AND SHOWERS THROUGH MONDAY MORNING AND AFTERNOON. ISOLATED FLASH FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ042-043-221400- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 743 AM PDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. LONG-PERIOD SOUTH-SOUTHWEST SWELLS WILL BRING ELEVATED SURF AND STRONG RIP CURRENTS TO SOUTH AND SOUTHWEST FACING BEACHES OF ORANGE AND NORTHERN SAN DIEGO COUNTIES...IN ADDITION TO THE POINT LOMA TO LA JOLLA AREA OF SOUTHERN SAN DIEGO COUNTY. ALSO...HIGH TIDES ABOVE 7 FEET IN THE EVENING WILL COMBINE WITH THE SOUTHERN SWELLS TO BRING THE CHANCE FOR MINOR TIDAL OVERFLOW TO VULNERABLE LOW-LYING SOUTH AND SOUTHWEST FACING COASTLINES. ALSO...THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. HARRISON
In the hours before
Local storm report, Jul 21, 9:07 AM PDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
907 AM PDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD 7 E LAKE HEMET 33.65N 116.58W
07/21/2013 RIVERSIDE CA FIRE DEPT/RESCUE
INCIDENT METEOROGLOGISTS AT THE MOUNTAIN FIRE RELAYED A
REPORT FROM FIRE DISPATCH WHO SAID THERE WAS 1 FOOT OF
WATER CROSSING MORRIS RANCH ROAD.
0400 AM FLASH FLOOD 5 N LAKE HEMET 33.73N 116.71W
07/21/2013 RIVERSIDE CA FIRE DEPT/RESCUE
INCIDENT METEOROLOGISTS AT THE MOUNTAIN FIRE RELAYED A
REPORT FROM FIRE DISPATCH THAT THERE WERE DEBRIS REPORTED
NEAR TRAILS END.
0500 AM FLASH FLOOD 3 NNW LAKE HEMET 33.70N 116.72W
07/21/2013 RIVERSIDE CA FIRE DEPT/RESCUE
INCIDENT METEOROLOGISTS AT THE MOUNTAIN FIRE RELAYED A
REPORT FROM FIRE DISPATCH OF A ROCKSLIDE AND POSSIBLE
DEBRIS FLOW ALONG HIGHWAY 74.
&&
SHARRISOThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 5:25 PM PDT | Special Weather Statement | SGX | 65 min | |
| Jul 21, 2:15 AM PDT | Flash Flood Warning | SGX | San Bernardino | 2 hr |
| Jul 21, 3:43 AM PDT | Flash Flood Warning | SGX | Riverside | 2 hr |
| Jul 21, 5:47 AM PDT | Flash Flood Warning | SGX | Riverside | 58 min |
| Jul 21, 6:03 AM PDT | Flash Flood Warning | SGX | San Diego | 117 min |
| Jul 21, 9:41 AM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Jul 21, 1:04 PM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Jul 21, 1:32 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Jul 21, 1:40 PM PDT | Flash Flood Warning | SGX | San Diego | 3 hr |
| Jul 21, 4:17 PM PDT | Flash Flood Warning | SGX | San Diego | 118 min |
| Jul 21, 4:56 PM PDT | Special Weather Statement | SGX | 64 min |
Nearby
Flash Flood Warnings in California, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.